Chaoticity of the stationary distribution of rank-based interacting diffusions - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Electronic Communications in Probability Année : 2015

Chaoticity of the stationary distribution of rank-based interacting diffusions

(1, 2, 3)
1
2
3

Résumé

The mean-field limit of systems of rank-based interacting diffusions is known to be described by a nonlinear diffusion process. We obtain a similar description at the level of stationary distributions. Our proof is based on explicit expressions for the Laplace transforms of these stationary distributions and yields convergence of the marginal distributions in Wasserstein distances of all orders. We highlight the consequences of this result on the study of rank-based models of equity markets, such as the Atlas model.
Fichier principal
Vignette du fichier
chaos_v2.pdf (258.39 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-01056364 , version 1 (18-08-2014)
hal-01056364 , version 2 (20-01-2015)

Identifiants

Citer

Julien Reygner. Chaoticity of the stationary distribution of rank-based interacting diffusions. Electronic Communications in Probability, 2015, 20 (60), pp.1-20. ⟨10.1214/ECP.v20-4063⟩. ⟨hal-01056364v2⟩
432 Consultations
206 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More